Mathematische Annalen

, Volume 308, Issue 2, pp 347–359

Families over a base with a birationally nef tangent bundle

  • Sándor J. Kovács
Mathematics Subject Classification (1991): 14J10 14D99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Sándor J. Kovács
    • 1
  1. 1.Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA 02139, USA (e-mail: kovacs@math.mit.edu)US

Personalised recommendations